IEEE - Institute of Electrical and Electronics Engineers, Inc. - Dissipativity-Based Reliable Control for Fuzzy Markov Jump Systems With Actuator Faults

Author(s): Jie Tao ; Renquan Lu ; Peng Shi ; Hongye Su ; Zheng-Guang Wu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 12
ISSN (Paper): 2168-2267
ISSN (Online): 2168-2275
DOI: 10.1109/TCYB.2016.2584087
Regular:

This paper is concerned with the problem of reliable dissipative control for Takagi-Sugeno fuzzy systems with Markov jumping parameters. Considering the influence of actuator faults, a sufficient... View More

Advertisement